# SDR ASAA2023072544279

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,789 hours, 10,779 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE #1 ENG EGT WENT TO 954* ABOUT 10 SEC. GROUNDED - YES. (RESOLVED ON W/O: 1963371 TASKCARD: N/R-00001 ) PERFORMED F.I.M. 71-06 TASK 805 STEPS A-F(2,C) (R U 69095 07/27/2023) REF TROUBLESHOOTING FOR EXCEEDANCE NUMBERS. VERIFIED NO OTHER EXCEEDANCES HAS HAPPENED SINCE LAST TROUBLESHOOTING. (R U 69095 07/27/2023) INIT MIG 2C # 40-0039054 ACCOMPLISHED STEPS F. (3)(A) & (3) (B) NO DEFECTS FOUND. ALSO ACCOMPLISHED F.($) OF FIM 71-06 TASK 805 NO DEFECTS FOUND. M TR 30981 27 JUL 23. ASA 7 INSP 19180 07/27/2023 ACCOMPLISHED TEST-5 POWER ASSURANCE CHECK FIM 71-06 TASK 805 STEP G. MIG 2C # 40-0039054 COMPLETED AND CLOSED. THIS CLEARS THE PLT CN 25081467 SEAMC ARNIE NOTIFIED.
